Global regularity for the critical dispersive dissipative surface quasi-geostrophic equation

Published

Journal Article

We consider the surface quasi-geostrophic equation with dispersive forcing and critical dissipation. We prove the global existence of smooth solutions given sufficiently smooth initial data. This is done using a maximum principle for the solutions involving conservation of a certain family of moduli of continuity. © 2010 IOP Publishing Ltd and London Mathematical Society.

Full Text

Duke Authors

Cited Authors

  • Kiselev, A; Nazarov, F

Published Date

  • February 1, 2010

Published In

Volume / Issue

  • 23 / 3

Start / End Page

  • 549 - 554

Electronic International Standard Serial Number (EISSN)

  • 1361-6544

International Standard Serial Number (ISSN)

  • 0951-7715

Digital Object Identifier (DOI)

  • 10.1088/0951-7715/23/3/006

Citation Source

  • Scopus